# SDR MWEA010395

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 39151395
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE ON PAX DOOR LOWER GATE IS CRACKED.   DRILLED AND INSTALLED BLIND NUTS, FABRICATED AND DRILLED SEAL RETAINER.
